Hi, I have been taking isotretinon (60 mg currently) for 5 months now and I just barely saw results in this past month. I was hoping that I would get a new set of pills for the 6th month, but my RN was telling me how an on call doctor suggested that my treatment should stop now because the extra medication doesn't help. I calculated my total dose and as of right now it is 164 mg/kg (but I could have calculated it wrong too).
Will I Still Have Nodule Cystic Acne if I Stop at the 5th Month?
Doctor Answers (1)
Cystic acne and Accutane
If you are just starting to see results (cystic acne does take longer and require more medication), then you are going to have your acne return if you don't continue to take it. See your prescribing physician, and get his/her opinion, not anyone else.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.